# SDR AALA20110620TUL06

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 38,785 hours, 4,754 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEL - CREW REPORTED RIGHT INTEGRATED DRIVE GENERATOR FAILED SHORTLY AFTER TAKEOFF WITH ASSOCIATED EICAS WARNINGS.  EMERGENCY DECLARED FLIGHT RETURNED DEL LANDED WITHOUT INCIDENT.  PLACARD RIGHT IDG.  REPLACED RIGHT INTEGRATED DRIVE GENERATOR AT ORD ON 06/21/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
